# SDR MWEA040176

- Difficulty date: September 23, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 45,990 hours, 43,185 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg Latch
- Component: Landing Gear
- Component part number: 39397125504
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  REMOVED AND REPLACED MAIN LANDING GEAR UPPER LATCH ASSEMBLY.  REPLACED AND REPLACED WIRES G228D20RD AND G229D20BL FROM CONNECTOR P1-1345 TO R5-1150.
